On Hartman almost periodic functions

Guy Cohen, Viktor Losert

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We consider multi-dimensional Hartman almost periodic functions and sequences, defined with respect to different averaging sequences of subsets in ℝ d or ℤ d. We consider the behavior of their Fourier-Bohr coefficients and their spectrum, depending on the particular averaging sequence, and we demonstrate this dependence by several examples. Extensions to compactly generated, locally compact, abelian groups are considered. We define generalized Marcinkiewicz spaces based upon arbitrary measure spaces and general averaging sequences of subsets. We extend results of Urbanik to locally compact abelian groups.

Original languageEnglish
Pages (from-to)81-101
Number of pages21
JournalStudia Mathematica
Issue number1
StatePublished - 19 Jun 2006
Externally publishedYes


  • Fourier-Bohr coefficients
  • Følner sequences
  • Generalized Besicovitch spaces
  • Generalized Marcinkiewicz spaces
  • Generalized means
  • Hartman almost periodic functions

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On Hartman almost periodic functions'. Together they form a unique fingerprint.

Cite this